MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE CRS RP INSRT SZ 7 8MM; KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US ATTUNE CRS RP INSRT SZ 7 8MM; KNEE TIBIAL INSERT
Model Number 1517-10-708
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 03/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient had a revision total knee done elsewhere.Came in with infection.All components were removed and a static spacer was inserted.Doi: (b)(6) 2019; dor: (b)(6) 2020 left knee.
 
Additional Manufacturer Narrative
H10 additional narrative: corrected: h6.Product complaint #
=
> pc-(b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot
=
> null.Device history batch
=
> null.Device history review
=
> null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Added: d11.

Brand Name
ATTUNE CRS RP INSRT SZ 7 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9848640
Report Number1818910-2020-08466
Device Sequence Number2871565
Product Code NJL
UDI-Device Identifier10603295056133
UDI-Public10603295056133
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-708
Device Catalogue Number151710708
Device Lot Number8714389
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer03/03/2020
03/03/2020
04/21/2020
Initial Report FDA Received Date03/18/2020
Supplement Report FDA Received Date03/23/2020
03/23/2020
04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS RP INSRT SZ 7 8MM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE MEDIAL DOME PAT 41MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR